# SDR AALA990976

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT R2 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIPS AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
